Global Differential Geometry

  • Christian Bär
  • Joachim Lohkamp
  • Matthias Schwarz
Part of the Springer Proceedings in Mathematics book series (PROM, volume 17)

Table of contents

  1. Front Matter
    Pages i-viii
  2. Riemannian Geometry

    1. Front Matter
      Pages 1-1
    2. Lorenz J. Schwachhöfer
      Pages 3-37
    3. D. Kotschick
      Pages 39-54
    4. Walter Freyn
      Pages 55-92
    5. Wilderich Tuschmann
      Pages 93-106
    6. Andreas Bernig
      Pages 107-145
    7. Linus Kramer
      Pages 147-159
  3. Geometric Analysis

    1. Front Matter
      Pages 161-161
    2. Felix Finster, Marc Nardmann
      Pages 201-230
    3. Ulrich Bunke, Thomas Schick
      Pages 303-357
    4. Christian Bär, Nicolas Ginoux
      Pages 359-400
    5. Sebastian Goette
      Pages 401-433
  4. Symplectic Geometry

    1. Front Matter
      Pages 435-435
    2. Peter Albers, Urs Frauenfelder
      Pages 437-461
    3. Hansjörg Geiges
      Pages 463-489
    4. Alberto Abbondandolo, Matthias Schwarz
      Pages 491-521

About these proceedings

Introduction

This volume contains a collection of well-written surveys provided by experts in Global Differential Geometry to give an overview over recent developments in Riemannian Geometry, Geometric Analysis and Symplectic Geometry.
The papers are written for graduate students and researchers with a general interest in geometry, who want to get acquainted with the current trends in these central fields of modern mathematics.

Keywords

Geometric Analysis Riemannian Geometry Symplectic Geometry

Editors and affiliations

  • Christian Bär
    • 1
  • Joachim Lohkamp
    • 2
  • Matthias Schwarz
    • 3
  1. 1.Inst. MathematikUniversität PotsdamPotsdamGermany
  2. 2., Mathematisches InstitutUniversität MünsterMünsterGermany
  3. 3., Fakultät für Mathematik und InformatikUniversität LeipzigLeipzigGermany

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-642-22842-1
  • Copyright Information Springer-Verlag Berlin Heidelberg 2012
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-642-22841-4
  • Online ISBN 978-3-642-22842-1
  • Series Print ISSN 2190-5614
  • Series Online ISSN 2190-5622